# SDR USAAF96078

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 2213 · Flight Controller
- Part: Flt Cntrl Comptr
- Part number: 6227476411
- Condition: Failed
- Location: Avionics Rack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 1601 - AFTER TAKEOFF, CREW RECEIVED 'NO AUTOLAND'MESSAGE.  NEITHER AUTOPILOT WOULD TURN ON.  FLIGHT RETURNED TO PIT ANDLANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 FCC.(M)
